# SDR SWAA115364

- Difficulty date: July 26, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- Aircraft time: 66,354 hours, 63,306 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C30462
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND LT WING O/B TRAILING EDGE FORE FLAP PUNCTURED.  REPAIRED FORE FLAP PER SRM.
